# SDR YENA2025111001096

- Difficulty date: November 7, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N561JB
- Make and model: Airbus A320-232
- Aircraft serial: 01927
- Aircraft time: 84,220 hours, 30,672 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#961, LGA-PBI.  SOCK SMELL INITIALLY WITH APU USEAGE, DISSIPATED WITH REINITIATING APU BLEED BUTTON.  ON DECENT THROUGH 10,000' SMELL OF DIRTY SOCK THAT DISSIPATED SOON THEREAFTER; ACCOMPLISHED INFO NOTICE 2017-T015L  TSM 05-50-00-810-831-A CABIN ODOR CLASS TYPE 1-A DECONTAMINATION LEVEL WAS ACCOMPLISHED PER TSM 05-50-00-810-831-A DETERMINED TO BE TRANSIENT ODOR EVEN AC OK FOR SERVICE.
